Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Problems Stopping Pep For Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

SCARED STUDENT SHOULD I STOP PEP LIVING IN HELL

Hi Doc Bob, remember me?I don't know what to say, except I am living in hell. I still haven't gotten the HIV test after my possible exposure in November.Protected receptive anal sex(penetrating partner said condom didn't break) and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Sorry to hear you're still struggling with your self-induced worried-well hell; however, I'm delighted you have an appointment with a psychologist in May, because your problem is indeed psychological. Your problem is not HIV, but... Read more »

May I Stop PEP (2 days early)

I'm on my fourth week of PEP it makes me sick to my stomach Combivir and Keletra no one is... Read more »

Stopped PEP after 3 days

Stopped PEP after 4 days. Cheeks hollowed out. Have head-aches. Cheeks still hollow despite eating... Read more »
Articles
AIDS Community Research Initiative of America

Before and After: PrEP and PEP

One of the more surprising discoveries of the last decade was that HIV meds could not only treat HIV infection, but also prevent it. Using these drugs soon after exposure to HIV has become an accepted practice, but using them before exposure... Read more »
Gay Men's Health Crisis

PEP Talk

Post-exposure prophylaxis (PEP) is sometimes referred to as the "morning-after pill" for individuals with unanticipated sexual or injection drug related exposures to HIV. This is misleading, as PEP is not as simple as swallowing a single pill. It... Read more »
Henry J. Kaiser Family Foundation

Tanzania Investigating Circulation of Fake HIV Drugs, Stops Local ARV Production

BBC News reports on an investigation into the circulation of fake HIV drugs in Tanzania, writing, "Analysts say there is concern about the quality of locally made drugs given widespread corruption in political circles in the East Africa nation."... Read more »
Brown Medical School

HEPPigram: Recommendations for HIV Post-Exposure Prophylaxis (PEP)

Accidental exposure to HIV exists in the health care setting and provides a possible avenue for HIV transmission. Like sexual exposure, this mode of exposure is often preventable, 1 but if it does occur, initiating post-exposure prophylaxis soon... Read more »
Connect With Others

Help ... HIV or PEP Rash?

Posted by GDog, 2 Replies
About 4 weeks ago I stopped a PEP regimen consisting of Nelfinavir, 3TC and 4DT after 11 days.

I stopped due to a bad rash that developed all over my body (it was hot, red and kinda scaly on my legs, arms, neck, back and some on my chest).

I started... Read more »

GMan-Please read my post (Help!...HIV or PEP Rash)

Posted by GDog, 1 Reply
I see your opinion and expertise are valued in this forum and I would love to have your opinion on my risk level and chances of contracting HIV.

Please read my post below (titled "Help ... HIV or PEP Rash"). Read more »

Can I stop or should I test for HIV2?

Posted by Anonymous, 2 Replies
It's me again. I'm the one with 10 seconds of oral exposure with Russian Stripper. I just received my negative result from Home Access at 15 weeks 2 days. This was my 3rd home access test. I've taken Home Access test at 9, 12, and now 15 weeks. I've... Read more »